# SDR AALA982040

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 351 HAS CORROSION AROUND SEVERAL FASTENERS AT LOWER END OF WEB, FORWARD SIDE.  REPAIRED WEB IAW ESO 11697 AND SRM 53-10-9.  ENGINEER APPROVED ACCEPTABLE TO NT TRIM OUT BLEND AREA.  (M)
